Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$H_{2}$ of the commutator subgroup of a knot group
HTML articles powered by AMS MathViewer

by D. W. Sumners PDF
Proc. Amer. Math. Soc. 28 (1971), 319-320 Request permission

Abstract:

A short topological proof is given for the well-known theorem that if $G$ is a knot group and $G’$ its commutator subgroup, then ${H_2}(G’;Z) = 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20
  • Retrieve articles in all journals with MSC: 55.20
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 319-320
  • MSC: Primary 55.20
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0275416-9
  • MathSciNet review: 0275416